# SDR FDEA201501060025

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 69,339 hours, 22,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON BLOCK OUT R2 DOOR WOULD NOT ARM & ARM LIGHT WOULD NOT LIGHT. FOUND ESCAPE SLIDE GIRT BAR FELL OUT OF PLACE & WAS ABLE TO PLACE BACK IN PLACE.  TESTED IAW MM 52-11-25-5 & NOW ARMS GOOD & IS GOOD FOR SERVICE.
